# SDR DHL9974106C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 SLAT LEADING EDGE EXTERIOR HAS FILLER MATERIAL IN DENTS.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 57-30-3, 8 BY 4.5, N/R 1351.
